# SDR 2009FA0000849

- Difficulty date: October 16, 2009
- Submitted: October 16, 2009
- Operation: General aviation
- Engine: Lyc LTS101700D2
- Engine time: 7,982 hours, 8,263 cycles
- System (JASC): 7250 · Turbine Section
- Part: Housing
- Part number: 4143020R35
- Part serial: 071499500923
- Condition: Leaking
- Location: Combustion Chmbr
- Part time: 382 hours
- Component: Pt Module, Honeywell
- Component part number: 414100078
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE WAS RETURNED TO THIS REPAIR STATION FOR SMOKE AT START UP AND TAILPIPE OIL LEAK AT SHUTDOWN. UPON DISASSEMBLY NOTICED INTERNAL OIL FEED TUBE CONNECTED TO THE FEED CHAMBER OF THE HOUSING TO BE LOOSE. THE TUBE SEPERATED TO A POINT THAT THERE WAS A GAP OF  1/16" BETWEEN THE TUBE AND THE FEED CHAMBER OF THE HOUSING. THIS FEED LINE SUPPLIES OIL TO NR 2 AND 3 BEARINGS VIA AN OIL FEED RING THAT HAS THREE OIL JETS AIMED AT THOSE BEARINGS. THE BEARING DID NOT SHOW ANY EVIDENCE OF WEAR OR DAMAGE, JUST MINOR VARINSH OR COCKING, NO ROUGH ROTATION. THE HOUSING, BOTH BEARINGS AND OTHER ASSOCIATED PARTS ARE BEING SENT DESIGN HOLDER FOR FURTHER INVESTIGATION.
